D. Husemöller, Lectures on cyclic homology, Notes by R. Sujatha, Lectures on Mathematics and Physics, Tata Institute of Fundamental Research, Tata Institute of Fundamental Research, vol.83, issue.101, 1991.

N. Jacobson, Basic algebra, II, 1989.

M. Karoubi, Homologie cyclique et K-théorie, Astérisque 149, 1987.

J. Rosenberg, Algebraic K-theory and its applications, Grad. Texts in Math, vol.147, 1994.
DOI : 10.1007/978-1-4612-4314-4

D. Burghelea and C. Ogle, The K???nneth formula in cyclic homology, Mathematische Zeitschrift, vol.193, issue.4, pp.527-536, 1986.
DOI : 10.1007/BF01160473

D. Burghelea and M. Vigué-poirrier, Cyclic homology of commutative algebras, I, in Algebraic topology?rational homotopy (Louvain-la-Neuve, Lecture Notes in Math, pp.51-72, 1318.

A. Connes, Non-commutative differential geometry, Publications math??matiques de l'IH??S, vol.4, issue.2, pp.41-144, 1985.
DOI : 10.1007/BF02698807

J. Cuntz and D. Quillen, Algebra extensions and nonsingularity, Journal of the American Mathematical Society, vol.8, issue.2, pp.251-289, 1995.
DOI : 10.1090/S0894-0347-1995-1303029-0

B. L. Feigin and B. L. Tsygan, Cohomologies of Lie algebras of generalized Jacobi matrices, Functional Analysis and Its Applications, vol.38, issue.2, pp.153-155, 1983.
DOI : 10.1007/BF01083148

M. Gerstenhaber and S. D. Schack, A hodge-type decomposition for commutative algebra cohomology, Journal of Pure and Applied Algebra, vol.48, issue.1-2, pp.229-247, 1987.
DOI : 10.1016/0022-4049(87)90112-5

T. G. Goodwillie, Cyclic homology, derivations, and the free loopspace, Topology, vol.24, issue.2, pp.187-215, 1985.
DOI : 10.1016/0040-9383(85)90055-2

J. A. Guccione and J. J. Guccione, Cyclic homology of monogenic extensions, Journal of Pure and Applied Algebra, vol.66, issue.3, pp.251-269, 1990.
DOI : 10.1016/0022-4049(90)90030-L

A. Hattori, Rank Element of a Projective Module, Nagoya Mathematical Journal, vol.71, pp.113-120, 1965.
DOI : 10.1090/S0002-9947-1960-0121392-6

G. Hochschild, On the Cohomology Groups of an Associative Algebra, The Annals of Mathematics, vol.46, issue.1, pp.58-67, 1945.
DOI : 10.2307/1969145

G. Hochschild, B. Kostant, and A. Rosenberg, Differential forms on regular affine algebras, Transactions of the American Mathematical Society, vol.102, issue.3, pp.383-408, 1962.
DOI : 10.1090/S0002-9947-1962-0142598-8

J. D. Jones, Cyclic homology and equivariant homology, Inventiones Mathematicae, vol.47, issue.2, pp.403-423, 1987.
DOI : 10.1007/BF01389424

M. Karoubi, Connexions, courbures et classes caractéristiques en Kthéorie algébrique, Canad, Math. Soc. Proc, vol.2, issue.2, pp.1-19, 1982.

C. Kassel and J. Loday, Extensions centrales d'alg??bres de Lie, Annales de l???institut Fourier, vol.32, issue.4, pp.119-142, 1982.
DOI : 10.5802/aif.896

URL : http://archive.numdam.org/article/AIF_1982__32_4_119_0.pdf

C. Kassel and M. Vigué-poirrier, Homologie des quotients primitifs de l'alg??bre enveloppante de 483-1483-1483-1, Mathematische Annalen, vol.54, issue.1, pp.483-502, 1992.
DOI : 10.1007/BF01934337

J. Loday, Op???rations sur l'homologie cyclique des alg???bres commutatives, Inventiones Mathematicae, vol.307, issue.1, pp.205-230, 1989.
DOI : 10.1007/BF01393976

J. Loday and D. Quillen, Cyclic homology and the Lie algebra homology of matrices, Commentarii Mathematici Helvetici, vol.59, issue.1, pp.565-591, 1984.
DOI : 10.1007/BF02566367

P. Nuss, L'homologie cyclique des alg??bres enveloppantes des alg??bres de lie de dimension trois, Journal of Pure and Applied Algebra, vol.73, issue.1, pp.39-71, 1991.
DOI : 10.1016/0022-4049(91)90105-B

D. Quillen, Higher algebraic K-theory, I, Lect. Notes in Math, pp.85-147, 1973.

G. Rinehart, Differential forms on general commutative algebras, Transactions of the American Mathematical Society, vol.108, issue.2, pp.195-222, 1963.
DOI : 10.1090/S0002-9947-1963-0154906-3

J. Stallings, Centerless groups???an algebraic formulation of Gottlieb???s theorem, Topology, vol.4, issue.2, pp.129-134, 1965.
DOI : 10.1016/0040-9383(65)90060-1

A. A. Suslin and M. Wodzicki, Excision in Algebraic K-Theory, algebraic K-theory, pp.51-122, 1992.
DOI : 10.2307/2946546

B. L. Tsygan, The homology of matrix Lie algebras over rings and the Hochschild homology, Russian Mathematical Surveys, vol.38, issue.2, pp.198-199, 1983.
DOI : 10.1070/RM1983v038n02ABEH003481

M. Vigué-poirrier, Cyclic homology of algebraic hypersurfaces, Journal of Pure and Applied Algebra, vol.72, issue.1, pp.95-108, 1991.
DOI : 10.1016/0022-4049(91)90132-L

M. Wambst, Complexes de Koszul quantiques, Complexes de Koszul quantiques, pp.1089-1156, 1993.
DOI : 10.5802/aif.1366

M. Wodzicki, Cyclic homology of differential operators, Duke Math, J, vol.54, pp.641-647, 1987.